Tylenol Complete Day + Benylin All In One Night Bundle
$33.98
- Tylenol Extra Strength Complete Cold, Cough & Flu Caplets - Plus Mucus Relief - 24 Tablets
- Benylin All-In-One Extra Strength Cough Cold & Flu Night Syrup - DM-D-E-A-AH Contains Acetaminophen - 170 mL
Features:
- Relieves cough, cold, and flu symptoms
- Contains acetaminophen pain reliever and fever reducer
- Contains dextromethorphan hydrobromide cough suppressant
- Contains pseudoephedrine hydrochloride decongestant
- Contains guaifenesin expectorant
Medicinal Ingredients (each caplet contains): Acetaminophen 500 mg, dextromethorphan hydrobromide 15 mg, pseudoephedrine hydrochloride 30 mg, guaifenesin 100 mg.
Non-Medicinal Ingredients: Cellulose, crospovidone, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, povidone, silica, starch, stearic acid, titanium dioxide, wax, zinc stearate.
Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a doctor before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, shortness of breath, asthma, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. . Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for two weeks after stopping the MAOI. Persistent cough may be a sign of a serious condition. Use only on the advice of a doctor. Consult a doctor if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen or are accompanied by a high fever (>38° C) or the production of thick, yellow/green phlegm, talk to a doctor. Do not take if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Do not use if a blister unit is broken. Child-resistant package.
Store between 15 and 30° C. Protect from light. Keep dry.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Benylin All-In-One Extra Strength Cough, Cold & Flu Night syrup helps relieve 11 cold and flu symptoms in 1 simple solution so you can rest.
RELIEVES:
- Pain
- Fever
- Headache
- Runny nose
- Stuffy nose
- Sneezing
- Sore throat
- Dry cough
- Itchy/watery eyes
- Mucus and phlegm
- Chest congestion
- Chills
Medicinal Ingredients: Chlorpheniramine Maleate (4 mg/30 mL), Dextromethorphan HBr (30 mg/30 mL), Pseudoephedrine HCI (60 mg/30 mL), Guaifenesin (200 mg/30 mL), Acetaminophen (1000 mg/30 mL).
Non-Medicinal Ingredients: alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red nº 33, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol and water. Caloric content: 19.7 kcal/15 mL. Corn-, gluten-, lactose-, paraben-, sucrose- and tartrazine-free.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.